Thirst on Letrozole

Has anyone experienced excessive thirst on Letrozole or could it be something else. Been on it for six months since mets diagnosed in lungs. Now waiting on an mri to investigate a suspicious mark on my liver
I seem to be thirsty most of the time and my skin seems looser than usual.

Hi Amalfi,

 

I have a very dry mouth especially at night and yes I do feel thirsty a lot of the time. I am on Letrozole.

 

I have asked the GP to prescribe me with medication (they come in lozenges and spray to help with this) it is a drag at night as it wakes me up and is uncomfortable. Haven’t got the spray yet but have heard from others that it works well.

 

Other than that, just make sure you always have water with you in a bottle to keep hydrated and make sure you drink a lot of water throughout the day. It is a side effect of our medication-the doctor confirmed this when I asked her last week.

 

Hope you get it sorted!

 

Hugs Mowser xxxx